RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 96, Issue 2, Pages 294–305 (Mi mz10329)  

This article is cited in 1 scientific paper (total in 1 paper)

Representation of Real Normal $(T+H)$ Matrices in the Case where the Skew-Symmetric Parts of Both Summands are Circulant Matrices

V. N. Chugunov

Institute of Numerical Mathematics, Russian Academy of Sciences, Moscow

Abstract: We give a description of a particular case of normal matrices expressible as the sum of real Toeplitz and Hankel matrices.

Keywords: normal $(T+H)$ matrix, Toeplitz matrix, Hankel matrix, circulant matrix, lower-triangular matrix.

DOI: https://doi.org/10.4213/mzm10329

Full text: PDF file (429 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 96:2, 275–284

Bibliographic databases:

UDC: 512
Received: 30.05.2013
Revised: 12.03.2014

Citation: V. N. Chugunov, “Representation of Real Normal $(T+H)$ Matrices in the Case where the Skew-Symmetric Parts of Both Summands are Circulant Matrices”, Mat. Zametki, 96:2 (2014), 294–305; Math. Notes, 96:2 (2014), 275–284

Citation in format AMSBIB
\Bibitem{Chu14}
\by V.~N.~Chugunov
\paper Representation of Real Normal $(T+H)$ Matrices in the Case where the Skew-Symmetric Parts of Both Summands are Circulant Matrices
\jour Mat. Zametki
\yr 2014
\vol 96
\issue 2
\pages 294--305
\mathnet{http://mi.mathnet.ru/mz10329}
\crossref{https://doi.org/10.4213/mzm10329}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3344300}
\zmath{https://zbmath.org/?q=an:06434986}
\elib{http://elibrary.ru/item.asp?id=21826550}
\transl
\jour Math. Notes
\yr 2014
\vol 96
\issue 2
\pages 275--284
\crossref{https://doi.org/10.1134/S0001434614070293}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000340938800029}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84906506268}


Linking options:
  • http://mi.mathnet.ru/eng/mz10329
  • https://doi.org/10.4213/mzm10329
  • http://mi.mathnet.ru/eng/mz/v96/i2/p294

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Chugunov, “Representation of Real Normal $(T+H)$ Matrices in the Case where the Skew-Symmetric Parts of both Summands are Skew-Circulant Matrices”, Math. Notes, 98:2 (2015), 289–300  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:172
    Full text:70
    References:24
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020